| Model Number |
E200-33M |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a 33mm epic valve was chosen for a procedure.During procedure, the suture got caught around calcium.A new 31mm epic valve was chosen and completed the procedure.
Event or Problem Description
It was reported that on (b)(6) 2026, a 33mm epic valve was chosen for a procedure.During procedure, the suture got caught around calcium.A new 31mm epic valve was chosen and completed the procedure.There was no delay in the procedure.The patient was reported discharged.
Additional Manufacturer Narrative
An event of patient device interaction problem was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.